# SDR 01FDEA00519

- Difficulty date: July 6, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN CR HYD 1 OFF ILLUM.  REMOVED AND REPLACED BROKEN O-RING PER SMP.  LEAK CK OK.
